# SDR CA110728002

- Difficulty date: July 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,134 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288B
- Condition: Failed
- Location: Slat Skew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAT FAIL, PLANNING F200 AT 210KTS  SLAT FAIL ON T/O, SLAT REMAINED IN POS 1- ON LANDING, FLAP 3 SELECTION ON LANDING SHOWED.  FLAP 5 NORMAL  CMC INTERROGATED. FAULT CODE FOUND 27811014ACE.  FRM FIM 27-81-00-810-807-A00 C/O SERV RT OTBD SLAT SKEW SENSOR (S2-3) REPLACED AND TESTED SERV IAW AMM 27-83-01-000/400-801-A.  PN OFF 1702288B, SN OFF 3108, POS RT INB.
